# SDR FDEA201608022739

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350028
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-OTBD T/E MAIN FLAP NOSE SKIN LE FOUND CHAULK MARK AT 3" FROM OTBD EDGE.  COMPLIED WITH PART 1 OF EA F-5750-T0327084.  RT WING OTBD MAIN FLAP ASSY, CHAFE DAMAGE FOUND ON L/E OTBD SKIN WBL 557.  REPAIR CLASSIFIED AS MAJOR
